Alert archive / Florida / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 83, NWS Jacksonville, FL

April 4, 2017Marion County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 4, 2017, 3:23 PM EDT for Marion County, Florida. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2017, 3:23 PM EDT (19:23 UTC)
Expired
Apr 4, 2017, 4:15 PM EDT
In force
52 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Marion County, FL

The radar

The Tampa radar (KTBW), 151 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 7.4 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2017-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 476 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2017-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
476 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
1028 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted.

529 
WUUS52 KJAX 041923
SVRJAX
FLC083-042015-
/O.NEW.KJAX.SV.W.0083.170404T1923Z-170404T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
323 PM EDT TUE APR 4 2017

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Southwestern Marion County in northern Florida...

* Until 415 PM EDT

* At 322 PM EDT, a severe thunderstorm was located 7 miles west of
  Rainbow Lakes Estates, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Rainbow Lakes Estates, Dunnellon and Romeo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2897 8232 2902 8240 2902 8242 2905 8247
      2904 8250 2904 8253 2921 8254 2922 8240
      2932 8240 2896 8221 2896 8231
TIME...MOT...LOC 1922Z 256DEG 13KT 2915 8257 

HAIL...1.00IN
WIND...60MPH
 
$$

ELSENHEIMER
4 follow-up statements
574 
WWUS52 KJAX 041939
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
339 PM EDT TUE APR 4 2017

FLC083-042015-
/O.CON.KJAX.SV.W.0083.000000T0000Z-170404T2015Z/
Marion FL-
339 PM EDT TUE APR 4 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHWESTERN MARION COUNTY...

At 339 PM EDT, a severe thunderstorm was located 8 miles southwest of
Rainbow Lakes Estates, moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Rainbow Lakes Estates, Dunnellon and Romeo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2897 8232 2902 8240 2902 8242 2905 8247
      2904 8250 2904 8253 2921 8254 2922 8240
      2932 8240 2896 8221 2896 8231
TIME...MOT...LOC 1939Z 268DEG 13KT 2905 8254 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

ELSENHEIMER
553 
WWUS52 KJAX 041952
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
352 PM EDT TUE APR 4 2017

FLC083-042015-
/O.CON.KJAX.SV.W.0083.000000T0000Z-170404T2015Z/
Marion FL-
352 PM EDT TUE APR 4 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHWESTERN MARION COUNTY...

At 351 PM EDT, a severe thunderstorm was located near Rainbow Lakes
Estates, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Rainbow Lakes Estates, Dunnellon and Romeo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2897 8232 2902 8240 2902 8242 2905 8247
      2904 8250 2904 8253 2921 8254 2922 8240
      2932 8240 2896 8221 2896 8231
TIME...MOT...LOC 1951Z 253DEG 16KT 2906 8248 

HAIL...1.00IN
WIND...60MPH
 
$$

ELSENHEIMER
962 
WWUS52 KJAX 042004
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
404 PM EDT TUE APR 4 2017

FLC083-042015-
/O.CON.KJAX.SV.W.0083.000000T0000Z-170404T2015Z/
Marion FL-
404 PM EDT TUE APR 4 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHWESTERN MARION COUNTY...

At 404 PM EDT, a severe thunderstorm was located near Rainbow Lakes
Estates, moving east at 15 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Rainbow Lakes Estates, Dunnellon and Romeo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2897 8232 2902 8240 2902 8242 2905 8247
      2921 8254 2922 8240 2932 8240 2896 8221
      2896 8231
TIME...MOT...LOC 2004Z 256DEG 13KT 2907 8243 

HAIL...0.88IN
WIND...60MPH
 
$$

ELSENHEIMER
823 
WWUS52 KJAX 042009
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
409 PM EDT TUE APR 4 2017

FLC083-042019-
/O.EXP.KJAX.SV.W.0083.000000T0000Z-170404T2015Z/
Marion FL-
409 PM EDT TUE APR 4 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MARION COUNTY
WILL EXPIRE AT 415 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jacksonville.

LAT...LON 2897 8232 2902 8240 2902 8242 2905 8247
      2921 8254 2922 8240 2932 8240 2896 8221
      2896 8231
TIME...MOT...LOC 2009Z 256DEG 13KT 2907 8242 

$$

ELSENHEIMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 9:17 AM EDT, 6 hours 6 minutes earlier.

Area forecast discussion, Apr 4, 9:17 AM EDT, 6 hours 6 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
917 AM EDT Tue Apr 4 2017

.UPDATE...

Frontal boundary will slowly sink South across NE FL Today. Short
wave energy at 500 mb is helping to keep convection going along
this boundary this morning. This upper energy weakens into this
afternoon, leading to dissipating convection. Temperatures will be
held nearly steady for awhile this morning, but decreasing cloud
cover from North to South will allow temperatures to rise into
the afternoon.

&&

.AVIATION...

Showers and storms will continue this morning into early afternoon,
mainly South of KJAX. Reductions along with gusty winds are
expected in these storms.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  84  68  85  57 /  10  30  50  70
SSI  77  69  83  62 /  20  20  30  70
JAX  82  70  90  64 /  60  20  20  70
SGJ  80  69  90  66 /  90  20  10  50
GNV  82  68  90  63 /  90  30  10  70
OCF  85  68  91  65 /  80  20  10  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 4 PM EDT this afternoon for Waters
     from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
     NM-Waters from Fernandina Beach to St. Augustine FL from 20
     to 60 NM-Waters from St. Augustine to Flagler Beach FL from
     20 to 60 NM.

&&

Struble
Hazardous weather outlook, Apr 4, 4:01 AM EDT, 11 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Jacksonville FL
401 AM EDT Tue Apr 4 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-051000-
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion-
Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
401 AM EDT Tue Apr 4 2017

...SMALL CRAFT ADVISORY FOR THE OFFSHORE WATERS...

...SEVERE THUNDERSTORMS POSSIBLE ON WEDNESDAY AND WEDNESDAY NIGHT...

This Hazardous Weather Outlook is for Northeast Florida,
Southeast Georgia and the Adjacent Coastal Waters.

.DAY ONE...Today and Tonight...

Band of Strong Thunderstorms with locally heavy rainfall and gusty
winds from the FL/GA border southward across Northeast Florida
will continue this morning before fading this afternoon. A few
storms may become strong to severe at times with damaging winds
and large hail. Locally heavy rainfall is possible with temporary
and minor flooding issues at times.

Small Craft Advisory will remain in effect through the afternoon
for the offshore waters.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Another strong frontal boundary will approach Wednesday and push
through the region Wednesday Night and early Thursday with another
round of strong to severe thunderstorms expected. Stronger
activity will be capable of producing damaging wind gusts,
isolated tornadoes and locally heavy rainfall.

Windy conditions are expected Wednesday through Friday and Small
Craft Advisories are expected over the coastal waters, with near
Gale Force wind gusts possible. Wind Advisories may be required
for the land areas on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

For additional information, visit the National Weather Service in
Jacksonville website on the internet at weather.gov/jax.

In the hours before

Local storm report, Apr 4, 11:05 AM EDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1105 AM EDT TUE APR 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HEAVY RAIN       7 SSW LAKE CITY         30.10N 82.69W
04/04/2017  M8.10 INCH       COLUMBIA           FL   COCORAHS

            DAILY RAINFALL AMOUNT OF 8.10 INCHES REPORTED BY COCORAHS
            OBSERVER 8 MILES SSW OF LAKE CITY.

&&

WCORLESS
Local storm report, Apr 4, 11:07 AM EDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1107 AM EDT TUE APR 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HEAVY RAIN       4 SW GLEN ST. MARY      30.23N 82.21W
04/04/2017  M6.13 INCH       BAKER              FL   COCORAHS

            DAILY RAINFALL AMOUNT OF 6.13 INCHES REPORTED BY COCORAHS
            OBSERVER 4 MILES SW OF GLEN ST MARY.

&&

WCORLESS
Special weather statement, Apr 4, 11:07 AM EDT, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1107 AM EDT TUE APR 4 2017

FLZ037-038-041615-
Putnam FL-Flagler FL-
1107 AM EDT TUE APR 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER AND SOUTHEASTERN PUTNAM
COUNTIES UNTIL 1215 PM EDT...

At 1107 AM EDT, Doppler radar was tracking a strong thunderstorm near
Lake Delancy, or near Salt Springs, moving east at 25 mph.

Excessive cloud-to-ground lightning and Wind gusts of 45 to 55 mph
can be expected along with possible minor damage.

Locations impacted include...
Palm Coast, Flagler Beach, Bunnell, Crescent City, Pomona Park,
Andalusia, Fruitland, Welaka, Beverly Beach and Espanola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2946 8110 2946 8112 2943 8110 2941 8115
      2927 8115 2926 8141 2940 8142 2938 8145
      2932 8168 2934 8168 2934 8166 2936 8166
      2937 8167 2937 8173 2949 8175 2964 8115
      2952 8110
TIME...MOT...LOC 1507Z 265DEG 20KT 2937 8182

NELSON
Local storm report, Apr 4, 12:34 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1234 PM EDT TUE APR 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HAIL             6 ENE OCALA             29.21N 82.03W
04/04/2017  M0.88 INCH       MARION             FL   AMATEUR RADIO

            NICKEL-SIZED HAIL REPORTED IN ASSOCIATION WITH 38 MPH
            WINDS AND POOLING WATER NEAR SILVER SPRINGS STATE PARK.

&&

WCORLESS
Special weather statement, Apr 4, 1:01 PM EDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
101 PM EDT TUE APR 4 2017

FLZ038-041745-
Flagler FL-
101 PM EDT TUE APR 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FLAGLER COUNTY UNTIL 145
PM EDT...

At 101 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pierson, moving east at 30 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Flagler Beach and Bunnell.

LAT...LON 2946 8110 2946 8112 2943 8110 2942 8114
      2941 8115 2926 8115 2926 8133 2927 8142
      2940 8142 2939 8145 2940 8147 2943 8149
      2948 8110
TIME...MOT...LOC 1701Z 281DEG 28KT 2923 8152

ELSENHEIMER
Local storm report, Apr 4, 2:28 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 PM EDT TUE APR 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HEAVY RAIN       PALM COAST              29.57N 81.21W
04/04/2017  M0.00 INCH       FLAGLER            FL   PUBLIC

            4.75

&&

AWALKER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 8:17 PM EDTSpecial Weather StatementJAXHamilton, Suwannee43 min
Apr 3, 8:34 PM EDTSevere Thunderstorm WarningJAXHamilton, Suwannee41 min
Apr 3, 9:17 PM EDTSpecial Marine WarningJAX88 min
Apr 3, 9:23 PM EDTSpecial Weather StatementJAXHamilton52 min
Apr 3, 9:58 PM EDTSpecial Weather StatementJAXSuwannee47 min
Apr 3, 10:39 PM EDTSpecial Weather StatementJAXColumbia, Suwannee51 min
Apr 3, 11:27 PM EDTSpecial Weather StatementJAXSuwannee48 min
Apr 4, 12:22 AM EDTSpecial Weather StatementJAXSuwannee38 min
Apr 4, 12:59 AM EDTSevere Thunderstorm WarningJAXColumbia, Suwannee46 min
Apr 4, 1:34 AM EDTSevere Thunderstorm WarningJAXBradford, Columbia, Union41 min
Apr 4, 1:48 AM EDTSpecial Weather StatementJAXColumbia, Suwannee42 min
Apr 4, 2:51 AM EDTAreal Flood AdvisoryJAXSuwannee3 hr
Apr 4, 2:56 AM EDTSpecial Weather StatementJAXDuval49 min
Apr 4, 3:43 AM EDTSpecial Marine WarningJAX92 min
Apr 4, 3:46 AM EDTSpecial Weather StatementJAXDuval59 min
Apr 4, 4:01 AM EDTSpecial Weather StatementJAXDuval74 min
Apr 4, 4:34 AM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns41 min
Apr 4, 5:24 AM EDTSpecial Weather StatementJAXDuval51 min
Apr 4, 5:36 AM EDTAreal Flood WarningJAXBaker, Bradford, Columbia, Hamilton, Suwannee, Union6 hr
Apr 4, 5:47 AM EDTAreal Flood AdvisoryJAXClay, Duval, Saint Johns3 hr
Apr 4, 6:19 AM EDTSpecial Weather StatementJAXDuval41 min
Apr 4, 6:23 AM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns22 min
Apr 4, 6:27 AM EDTSpecial Marine WarningJAX63 min
Apr 4, 6:40 AM EDTSpecial Weather StatementJAXBradford, Clay, Saint Johns, Union50 min
Apr 4, 6:52 AM EDTSevere Thunderstorm WarningJAXColumbia, Gilchrist, Suwannee36 min
Apr 4, 6:59 AM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Putnam46 min
Apr 4, 7:09 AM EDTSpecial Marine WarningJAX111 min
Apr 4, 7:09 AM EDTSevere Thunderstorm WarningJAXDuval17 min
Apr 4, 7:31 AM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Clay, Columbia, Gilchrist, Putnam and 2 more119 min
Apr 4, 7:35 AM EDTSpecial Weather StatementJAXSaint Johns55 min
Apr 4, 7:39 AM EDTSpecial Weather StatementJAXAlachua, Clay66 min
Apr 4, 7:42 AM EDTSpecial Weather StatementJAXBaker, Columbia, Suwannee, Union63 min
Apr 4, 7:46 AM EDTSevere Thunderstorm WarningJAXAlachua, Bradford44 min
Apr 4, 8:00 AM EDTSevere Thunderstorm WarningJAXAlachua45 min
Apr 4, 8:24 AM EDTAreal Flood WarningJAXAlachua, Bradford, Columbia, Gilchrist, Union3 hr
Apr 4, 8:37 AM EDTSpecial Weather StatementJAXFlagler38 min
Apr 4, 8:40 AM EDTSevere Thunderstorm WarningJAXAlachua, Putnam65 min
Apr 4, 9:00 AM EDTSevere Thunderstorm WarningJAXAlachua, Marion45 min
Apr 4, 9:10 AM EDTTornado WarningJAXMarion35 min
Apr 4, 9:12 AM EDTSpecial Marine WarningJAX2 hr
Apr 4, 9:21 AM EDTTornado WarningJAXAlachua, Marion24 min
Apr 4, 9:24 AM EDTSpecial Weather StatementJAXFlagler51 min
Apr 4, 9:34 AM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Clay, Columbia, Gilchrist, Putnam and 2 more3 hr
Apr 4, 9:43 AM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam62 min
Apr 4, 10:15 AM EDTSpecial Weather StatementJAXFlagler, Putnam45 min
Apr 4, 10:46 AM EDTSpecial Weather StatementJAXMarion44 min
Apr 4, 10:54 AM EDTAreal Flood AdvisoryJAXAlachua, Flagler, Marion, Putnam, Saint Johns81 min
Apr 4, 11:07 AM EDTSpecial Weather StatementJAXFlagler68 min
Apr 4, 11:30 AM EDTAreal Flood AdvisoryJAXBaker, Bradford, Clay, Columbia, Duval, Hamilton and 2 more60 min
Apr 4, 11:30 AM EDTSevere Thunderstorm WarningJAXMarion45 min
Apr 4, 12:12 PM EDTSevere Thunderstorm WarningJAXMarion, Putnam63 min
Apr 4, 12:34 PM EDTAreal Flood AdvisoryJAXAlachua, Baker, Bradford, Columbia, Gilchrist, Hamilton and 2 more116 min
Apr 4, 12:38 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Clay, Flagler, Marion, Putnam2 hr
Apr 4, 1:01 PM EDTSpecial Weather StatementJAXFlagler44 min
Apr 4, 1:22 PM EDTSpecial Marine WarningJAX53 min
Apr 4, 4:08 PM EDTSpecial Weather StatementJAXMarion37 min
Apr 4, 4:27 PM EDTSevere Thunderstorm WarningJAXMarion9 min
Apr 4, 5:46 PM EDTSpecial Weather StatementJAXSuwannee29 min

Nearby

Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.